# SDR GLBA2001143

- Difficulty date: July 4, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N94UX
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Aircraft time: 17,714 hours, 21,839 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT.  ADJUSTED CARGO DOOR SWITCH , OPS CHECKED SATISFACTORY.
